I've just joined the site this evening. I completed my 18 weeks of Taxol/Carbo treatment 5 weeks ago today. I did very well on the chemo with relatively few side effects apart from weight gain (arghhhh) and hair loss. Anyway about 2-3 weeks after completing the treatment i started to get aching muscles and painful joints especially knees and fingers. The only way i can describe the feeling is like having done a huge workout at the gym after not going to the gym for 6 months - that's what the muscle pain feels like, the joint pain feels like what i suppose arthritis must feel like, it's painful to bend my knees and generally move around. I didn't have any of these symptoms prior to chemo and i'm only 46 so i don't think it's age related arthritis!!! I have spoken to the oncology nurse and she says that these side effects can happen but aren't that common. Has anyone else experienced this after completing their treatment. Also nearly all my eyebrows and eyelashes have fallen out since i've finished the treatment NOT whilst i was undergoing it - weird!!!